Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Pill Dilemma

(3 Posts)
vodkaandcaviar Tue 18-Sep-12 15:54:48

Thanks Beanbagz - I'll see if the GP mentions this one.

Beanbagz Tue 18-Sep-12 15:39:10

I was on Cerazette for a couple of years ago but like you it didn't agree with me (in fact my list of symptons was almost identical).

The doctor switched me to Femulen (after trying to give me the hard sell on Minera coil) and so far it's been fine. Managed to lose the weight i'd put on and spots have disappeared BUT i do occasionally have light bleeding (not a proper period).

vodkaandcaviar Tue 18-Sep-12 15:21:20

Until 9 months ago I was on Cerazette and had been for over two years. I was prescribed it because I'm overweight, it seems. I had a difficult time with it; or at least I thought I did. I found myself putting on weight, getting spots, being bad tempered and completely losing my sex drive.

Now, I'm not entirely sure the pill was responsible for all of those things because I didn't have all of those problems at the beginning (aside from the spots...grr!). I think the other 'side effects' may have had more to do with problems in my relationship because they've not improved since stopping taking the pill.

I want to be taking some sort of contraception and would prefer to take a pill (terrified of needles!) but I'm not 100% sure what my options are given that I probably need to take a mini pill. I know Cerazette is popular so I'm wondering if anyone here went off it for a while and then went back on it again? Any weird side effects?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now